MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Weakness (2145)
Date of Event 02/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-62: user had poor technique.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.Note: customer reported another device used in this event and it is reported in case (b)(4).Report 2 of 2.
 
Event or Problem Description
Consumer reported complaint for e-0 accompanied by symptom.Daughter is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of slurred speech and feeling weak.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the basement area.During the call a blood test was not performed by the customer.The test strip lot manufacturer¿s expiration date is 04/26/2020 and open vial date is 2/11/2020.The meter memory was not reviewed for previous test result history.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2020: h6: updated fda's method, result, and conclusion codes h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Note: customer reported another device used in this event and it is reported in case (b)(4).Report 2 of 2.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9811073
Report Number1000113657-2020-00144
Device Sequence Number643002
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/26/2020
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2968S
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/11/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date03/10/2020
Supplement Report FDA Received Date03/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;